| Catalog Number |
PTAX4-14-170-2.5-4 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/25/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol 1820334-2017-01849, complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The information received indicated that during second inflation of the balloon, contract was noted to be leaking.It was concluded that there was a hole in the balloon and another ptx device was used to complete the procedure.The report indicated that a section of the device did not remain in the patient.The patient did not require any additional procedures related to the event and there were no adverse effects to the patient as a result of the issue.